American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>

[1] Taeyong Ahn. Equidistribution in higher codimension for holomorphic endomorphisms of $\mathbb{P}^k$. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Sabyasachi Mukherjee. Orbit portraits of unicritical antiholomorphic polynomials. Conform. Geom. Dyn. 19 (2015) 35-50.
Abstract, references, and article information   
View Article: PDF

[3] Xavier Buff and Thomas Gauthier. Quadratic polynomials, multipliers and equidistribution. Proc. Amer. Math. Soc. 143 (2015) 3011-3017.
Abstract, references, and article information   
View Article: PDF

[4] D. J. Sixsmith. Functions of genus zero for which the fast escaping set has Hausdorff dimension two. Proc. Amer. Math. Soc. 143 (2015) 2597-2612.
Abstract, references, and article information   
View Article: PDF

[5] Alastair Fletcher. Poincar\'e linearizers in higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 2543-2557.
Abstract, references, and article information   
View Article: PDF

[6] Tarakanta Nayak. On Fatou components and omitted values. Contemporary Mathematics 639 (2015) 349-358.
Book volume table of contents   
View Article: PDF

[7] Shenglan Yuan. Some dynamical properties of certain meromorphic functions. Contemporary Mathematics 639 (2015) 359-369.
Book volume table of contents   
View Article: PDF

[8] Manfred Denker and Michiko Yuri. Conformal families of measures for general iterated function systems. Contemporary Mathematics 631 (2015) 93-108.
Book volume table of contents   
View Article: PDF

[9] Khoa D. Nguyen. Algebraic independence of local conjugacies and related questions in polynomial dynamics. Proc. Amer. Math. Soc. 143 (2015) 1491-1499.
Abstract, references, and article information   
View Article: PDF

[10] Haifeng Chu. On the Blaschke circle diffeomorphisms. Proc. Amer. Math. Soc. 143 (2015) 1169-1182.
Abstract, references, and article information   
View Article: PDF

[11] Rafe Jones. Fixed-point-free elements of iterated monodromy groups. Trans. Amer. Math. Soc. 367 (2015) 2023-2049.
Abstract, references, and article information   
View Article: PDF

[12] Walter Bergweiler. An entire function with no fixed points and no invariant Baker domains. Proc. Amer. Math. Soc. 143 (2015) 197-202.
Abstract, references, and article information   
View Article: PDF

[13] Wenjuan Peng and Lei Tan. Quasi-conformal rigidity of multicritical maps. Trans. Amer. Math. Soc. 367 (2015) 1151-1182.
Abstract, references, and article information   
View Article: PDF

[14] P. J. Rippon and G. M. Stallard. Annular itineraries for entire functions. Trans. Amer. Math. Soc. 367 (2015) 377-399.
Abstract, references, and article information   
View Article: PDF

[15] H.-P. Beise, T. Meyrath and J. Müller. Limit functions of discrete dynamical systems. Conform. Geom. Dyn. 18 (2014) 56-64.
Abstract, references, and article information   
View Article: PDF

[16] P. Domínguez, A. Hernández and G. Sienra. Totally disconnected Julia set for different classes of meromorphic functions. Conform. Geom. Dyn. 18 (2014) 1-7.
Abstract, references, and article information   
View Article: PDF

[17] Mei-Chu Chang. Expansions of quadratic maps in prime fields. Proc. Amer. Math. Soc. 142 (2014) 85-92.
Abstract, references, and article information   
View Article: PDF

[18] Robert L. Devaney. A Cantor-Mandelbrot-Sierpi\'nski tree in the parameter plane for rational maps. Trans. Amer. Math. Soc. 366 (2014) 1095-1117.
Abstract, references, and article information   
View Article: PDF

[19] Genadi Levin and Michel Zinsmeister. On the Hausdorff dimension of Julia sets of some real polynomials. Proc. Amer. Math. Soc. 141 (2013) 3565-3572.
Abstract, references, and article information   
View Article: PDF

[20] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information   
View Article: PDF

[21] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[22] Alexander M. Blokh, Debra Mimbs, Lex G. Oversteegen and Kirsten I. S. Valkenburg. Laminations in the language of leaves. Trans. Amer. Math. Soc. 365 (2013) 5367-5391.
Abstract, references, and article information   
View Article: PDF

[23] Robert L. Devaney. Singular perturbations of complex polynomials. Bull. Amer. Math. Soc. 50 (2013) 391-429.
Abstract, references, and article information   
View Article: PDF

[24] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information   
View Article: PDF

[25] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF

[26] Eric Akkermans. Statistical Mechanics and Quantum Fields on Fractals. Contemporary Mathematics 601 (2013) 1-21.
Book volume table of contents   
View Article: PDF

[27] Nishu Lal and Michel L. Lapidus. The Decimation Method for Laplacians on Fractals: Spectra and Complex Dynamics. Contemporary Mathematics 601 (2013) 227-249.
Book volume table of contents   
View Article: PDF

[28] Calum Spicer, Robert S. Strichartz and Emad Totari. Laplacians on Julia Sets III: Cubic Julia Sets and Formal Matings. Contemporary Mathematics 600 (2013) 327-348.
Book volume table of contents   
View Article: PDF

[29] Alexander M. Blokh, Robbert J. Fokkink, John C. Mayer, Lex G. Oversteegen and E. D. Tymchatyn. Fixed Point Theorems for Plane Continua with Applications. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[30] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>